# SDR DALA2020012800646

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,040 hours, 24,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Inoperative
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR INOP WITH DOOR ARMED. CORRECTIVE ACTION: R/R 4R DOOR FWD GIRT BAR SENSOR PER  AMM 25-66. DUE TO HISTORY R/R 4R DOOR GIRT BAR PER  AMM 25-66. REMOVED AND STOWED SLIDE SAFETY PIN. RII C/W OF REMOVAL AND STOWING OF SLIDE SAFETY PIN.
